# SDR C2XA01IA208

- Difficulty date: April 7, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- Aircraft time: 7,097 hours, 5,238 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: KSC270720V
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT HAND AND RIGHT HAND ELEVATOR SPHERICAL BEARINGS WERE FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SPHERICAL BEARINGS IN ACCORDANCE WITH CONTINENTAL EXPRESS ENGINEERING AUTHORIZATION EA5510-01016, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
